MAUDE Adverse Event Report: ARTHREX, INC. SUTR ANCHBIO-COMP S-TAK KNOTLESS; BIO SOFT TISSUE FIXATN FASTNR

ARTHREX, INC. SUTR ANCHBIO-COMP S-TAK KNOTLESS; BIO SOFT TISSUE FIXATN FASTNR
Model Number SUTR ANCHBIO-COMP S-TAK KNOTLESS
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 06/05/2025
Type of Reportable Event Malfunction
Event or Problem Description
On 5 june 2025, it was reported by an arthrex employee that ar-1938bc suture anchor, biocomposite suturetak®, knotless with #2 suture.Broke during use.This was discovered during a medial patellofemoral ligament (mpfl) procedure.The sutures anchor after implanting into the bone but the sutures were not sliding well and then broke off.The broken implant is left in the patient.Another anchor was re-inserted and the sutures from the previous anchor was cuff off.The case was completed successfully.
 
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Additional Manufacturer Narrative
Additional information: g3, h3, h6.The complaint device was not received for evaluation.Based on the information provided, which may include the returned device (if available), pictures, videos, event descriptions, and any additional field data, arthrex concluded that the most likely cause of the reported failure is user error.Specifically, the application of excessive force during suture tensioning, or adjusting the suture against a sharp or rough edge, may result in suture breakage.The complaint allegation was not confirmed.No evidence of that failure was received.

Brand Name
SUTR ANCHBIO-COMP S-TAK KNOTLESS
Common Device Name
BIO SOFT TISSUE FIXATN FASTNR
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key22337306
Report Number1220246-2025-02668
Device Sequence Number13028987
Product Code MAI
UDI-Device Identifier00888867097186
UDI-Public(01)00888867097186(11)250108(17)261231(10)15300894A
Combination Product (Y/N)N
Initial Reporter CountrySN
PMA/510(K) Number
K180594
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 07/23/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSUTR ANCHBIO-COMP S-TAK KNOTLESS
Device Catalogue NumberAR-1938BC
Device Lot Number15300894A
Was Device Available for Evaluation? No
Distributor Facility Aware Date06/05/2025
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/05/2025
Supplement Date Received by Manufacturer06/30/2025
Initial Report FDA Received Date06/26/2025
Supplement Report FDA Received Date07/23/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/08/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown